Complutense University Library

On some fuzzy maps.

Lupianez, Francisco Gallego (2007) On some fuzzy maps. Kybernetes, 36 (2). pp. 267-269. ISSN 0368-492X


Official URL:

View download statistics for this eprint

==>>> Export to other formats


Purpose – To define some new kinds of fuzzy maps related with c-zero dimensionality fuzzy, and various notions of fuzzy connectedness (due to Fatteh and Bassan, and Ajmal and Kohli, respectively), and obtain several properties about them.

Item Type:Article
Uncontrolled Keywords:Fuzzy logic; Mathematics; Topology
Subjects:Sciences > Mathematics > Logic, Symbolic and mathematical
Sciences > Mathematics > Topology
ID Code:15282
Deposited On:21 May 2012 10:29
Last Modified:20 Nov 2014 09:31

Repository Staff Only: item control page